Simonsen students suffer reactions after taking pills
Wednesday, October 5, 2011
School officials at Simonsen 9th Grade Center are investigating incidents Tuesday where students apparently had reactions after taking unidentified pills.
According to reports from the Jefferson City Public School District, these incidents involved two female students and one male student, and they occurred at different times during the school day.
Two of the students admitted to taking pills, after having adverse reactions.
Both students were checked by the school nurse and were sent to a local hospital as a precaution.
Parents were contacted and school officials said the students seemed to be OK by the time the school day ended.
The school principal is investigating the matter.
Because of federal privacy rules and district policies, none of the students has been identified.
More like this story
Use the comment form below to begin a discussion about this content.
Please review our Policies and Procedures before registering or commenting